Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Timko92

Veteran Member
  • Total Reviews

    0
  • Content Count

    219
  • Joined

  • Last visited

Community Reputation

3 Neutral

1 Follower

About Timko92

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

2892 profile views
  1. I'm not derm, but my weight varied (and still does) while i was on the course between 160 and 170. If I recall correctly, 3 months were 80 mg, 2 months 90 mg, and 1 month 120 mg.
  2. It's only 2 and a half months in, that's nothing. You got a long way to go. But yea, I would ask to up the dosage for sure. Not because I think you should be clear by now, but so the acne stays away after the course. At least that's why my derm have me high doses according to him And on the empoyment side, I see plenty of people with acne working. Although of course, it is much harder dealing with people everyday when you have acne. But you gotta do what you gotta do
  3. So here's what happened. This past November was 1 year since I finished accutane. Through November through December I had 5 sessions of v-beam along with yag lasers done. Here's the problem. During the last session, I asked the Derm to go extra hard on a particular patch of skin near the side of the mouth that had good amount of left over acne bumps under the skin. Now it's been a month since that last session, and when I get dehydrated, that patch starts flushing very much and gets red and h
  4. so its been around 8 months post accutane and im still having some issues with sun sensitivity. when im out in the sun (takes 20 minutes minimum) the skin on the top of my hands beings to itch and a rash develops. I was wondering if anyone knows how to prevent this from developing or treat after it develops Thank you
  5. in terms of how well it works it doesn't matter. my guess is that if you split it up into 2 times a day it might be a little easier on the liver to process it
  6. You should be fine. I was in Hawaii during a pretty high dosage course and yea I got a burn a little easier than usual, but wear enough sun screen and you should be fine
  7. a really good moisturizer is a product by Dr.Spiller cosmetics. Hard to gets hands on though. Check out some local salons, they should have the connects
  8. I felt like this on several occasions too. I hate to say this, but that feeling will go away once you get that next big zit or pimple
  9. maybe just anxiety of being with a girl for the first time after so long
  10. I dont know about that, but I do know an 8 day break from the medication won't do anything in terms of results.
  11. just don't go over board. When I was on a somewhat of a diet a while back I didn't have sweets for a long time. Then i decided to eat 1 ice cream cone and it turned into 3...
  12. oh and to add a little to my ramble about the digestive system, candida is often caused by long antibiotic use. You can see how this can become a vicious cycle. Continuing to take anti biotics while they are only hurting. If you don't beleive me, I have a short personal story to tell. The summer before my severe cystic acne appeared, I took a very long antibiotics course for a completely unrelated condition. I had perfect skin. Then, about 3 months later, my first acne outbreaks started to app
  13. I'm sorry but I have to disagree somewhat. The reason doctors don't recommend holistic medicine is because chances are they didn't study it in med school. Also, they really have no interest to promote or offer holistic medicine because it would drive them out of business. Sad, but mostly true. Many people on here have been helped by improving their eating habits for instance. It makes sense. The external problems, in the case of acne, always come from the inside. Search the relationship betwee
  14. just hang in there. There is no point in quiting now.
  15. Hmm, well my life was perfect before acne At least I thought it was perfect, which is all that matters. And i dont meant perfect in a snobby way, just that life couldn't get much better Now it obviously can.... :/
×